# SDR SWAA2023050927747

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT ACB BS727D+6 LBL20 TO RBL20 WL156.<[01] THIS PART DOES NOT ALLOWABLE DAMAGE LIMITS; IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] RECEIVED NEW SPLICE STRIP ASSY AT AFT CARGO BAY BS 727B LBL 20 TO RBL 20 WL 156 P/N 146A9401-8 PO NUMBER 897803/1 AND DWG 146A9401;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
